The return to education and its distribution in urban China: evidence from quantile regression analysis
Chuliang Luo
China Economic Journal, 2008, vol. 1, issue 2, 165-175
Abstract:
Based on Chinese Households Income Projects in 2002, this paper discusses the relationship between the return to education and the quantiles of income distribution. The findings in this paper show that the return to education is lower for the higher quantiles, while the estimators also depend on the choice of control variables. The methodology of the quantile regression might be helpful in adjusting the ability bias in the estimation on return to education. The policy implications of the paper highlight the impact of the education expansion in boosting the income growth for those in lower quantiles.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/17538960802076570 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:rcejxx:v:1:y:2008:i:2:p:165-175
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/rcej20
DOI: 10.1080/17538960802076570
Access Statistics for this article
China Economic Journal is currently edited by Tiechang Gao and Yiping Huang
More articles in China Economic Journal from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().